# SDR KBMA88739

- Difficulty date: April 28, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B2
- Aircraft serial: 2009
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 420800006
- Part serial: 2038ISP
- Condition: Inoperative
- Location: Blower
- Part time: 5,127 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT AS REQUIRED.
